Items where Division is "College of Science > School of Mathematics and Physics" and Year is 1989

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K
Number of items: 2.

K

Khukhro, E. I. (1989) Construction of finite p-groups that admit partitions. Siberian Mathematical Journal, 30 (6). pp. 1010-1019. ISSN 0037-4466

Khukhro, E. I. (1989) A comment on periodic compact groups. Siberian Mathematical Journal, 30 (3). pp. 493-496. ISSN 0037-4466

This list was generated on Tue May 21 05:49:09 2019 BST.